Spring 2008, Volume 2, Number S08

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Editorial PDF
Delfim F. M. Torres, Moulay Rchid Sidi Ammi, Saiida Lazaar 3
Entropy solutions to nonlinear Neumann problems PDF
Asmaa Abassi, Abderrahmane El Hachimi, Ahmed Jamea 4-17
Singular perturbation of a single species model with time-delay PDF
Said Achchab 18-29
Mathematical Analysis for a model of Nickel-Iron alloy electrodeposition on rotating disk electrode: parabolic case PDF
N. Alaa, N. Idrissi Fatmi, J. R. Roche, A. Tounsi 30-48
Approximate Subdifferentials of Marginal Functions: the Lipschitzian Case PDF
Khalid Allali 49-55
Existence of Multiple Solutions to Elliptic Equations PDF
A. Ayoujil, A. R. El Amrouss 56-61
Nonlinear parabolic equations with critical growth and superlinear reaction terms PDF
A. El Hachimi, J. Igbiga 62-72
Spheroidal Near-Far-Field Transformation PDF
Z. Mahani, A. Hakim, A. Ziyyat 73-93
Functional series on time scales PDF
Dorota Mozyrska, Ewa Pawluszvicz 94-105
Numerical approximation of the thermistor problem PDF
Moulay Rchid Sidi Ammi, Delfim F. M. Torres 106-114
Method of upper and lower solutions applied to a nonlinear delay integral system PDF
Abderrahim Zertiti 115-120